Volume 29, Number 2
Preview Issue Next Issue

Purchase

M. Gunzburger and A. Labovsky

10.4208/jcm.1006-m3244

J. Comp. Math., 29 (2011), pp. 131-140

Preview Purchase PDF 0 67 Article preview

Purchase

J. J. Liu, P. A. Krutitskii and M. Sini

10.4208/jcm.1006-m3131

J. Comp. Math., 29 (2011), pp. 141-166

Preview Purchase PDF 0 77 Article preview

Purchase

Chuanmiao Chen, Qiong Tang and Shufang Hu

10.4208/jcm.1009-m3108

J. Comp. Math., 29 (2011), pp. 167-184

Preview Purchase PDF 0 76 Article preview

Purchase

Zhongzhi Bai

10.4208/jcm.1009-m3152

J. Comp. Math., 29 (2011), pp. 185-198

Preview Purchase PDF 0 93 Article preview

Purchase

Elisabete Alberdi and Juan Jose Anza

10.4208/jcm.1009-m3137

J. Comp. Math., 29 (2011), pp. 199-214

Preview Purchase PDF 0 69 Article preview

Purchase

Boran Gao, Shuo Zhang and Ming Wang

10.4208/jcm.1009-m3246

J. Comp. Math., 29 (2011), pp. 215-226

Preview Purchase PDF 1 66 Article preview

Purchase

Xianggui Li, Xijun Yu and Guangnan Chen

10.4208/jcm.1009-m3113

J. Comp. Math., 29 (2011), pp. 227-242

Preview Purchase PDF 0 64 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80